# SDR DALA2020111603735

- Difficulty date: November 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 86,954 hours, 22,779 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shim
- Condition: Degraded
- Location: Door Roller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND DEGRADED COMPOSITED MATERIAL SHIM OF ROLLER ON L3 EMERGENCY EXIT.  CORRECTIVE ACTION: SHIMS ON ROLLER WERE REPLACED.
